Open Access

Categories of unbounded operators


Abstract

In this article we introduce the concept of an $LK^\ast$-algebroid, which is defined axiomatically. The main example of an $LK^\ast$-algebroid is the category of all subspaces of a Hilbert space and closed (not necessarily bounded) linear operators. We prove that for any $LK^\ast$-algebroid there is a faithful functor that respects its structure and maps it into this main example.

Key words: Unbounded operators, Gelfand-Naimark-Segal construction, algebroid.


Full Text





Article Information

TitleCategories of unbounded operators
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 1, 71-81
MilestonesReceived 12/09/2017
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

Paul D. Mitchener
University of Sheffield, Western Bank, Sheffield S10 2TN, UK


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Paul D. Mitchener, Categories of unbounded operators, Methods Funct. Anal. Topology 24 (2018), no. 1, 71-81.


BibTex

@article {MFAT1026,
    AUTHOR = {Paul D. Mitchener},
     TITLE = {Categories of unbounded operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {1},
     PAGES = {71-81},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1026},
}


References

Coming Soon.

All Issues